# SDR IPXA2024021686077

- Difficulty date: January 11, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR AFT FRAME IS GOUGED (114-11) MATERIAL LOSS PER NDT READING IS .003" MAX ALLOWED IS .013" AREA FOUND TO BE WITHIN LIMITS REF M11 SRM 52-00-00-2R-0 TREATED AND PRIMED REF MD11 SRM 51-21-01. TOPCOATED PAINT AREA REF MD11 SRM 51-21-02
